ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : International Journal of Pharmacy and Pharmaceutical Sciences.
Source : International Journal of Pharmacy and Pharmaceutical Sciences. , vol. 9, no. 1, 2017.
Keywords : carbamazepine, Drug induced, systemic lupus erythematosus
Campus : Kochi
School : School of Pharmacy
Department : Pharmacy Practice
Verified : No
Year : 2017
Abstract : Carbamazepine is a commonly used antiseizure medication. Carbamazepine-induced SLE (Systemic Lupus Erythematosus) is a very rare phenomenon. Drug-induced SLE is an autoimmune disease caused by long-term use of certain drugs. Carbamazepine is a drug with low risk for causing lupus symptoms. The process that leads to drug-induced SLE are not entirely understood. A very few cases are reported with carbamazepine association with SLE. Herein we report a case of 4 y old girl with SLE induced by carbamazepine showing a causality score of 8 by Naranjo ADR probability scale.
Cite this Research Publication : S. Keerthana PC and Anila K. N., “Carbamazepine-induced SLE-A rare and serious ADR”, International Journal of Pharmacy and Pharmaceutical Sciences. , vol. 9, no. 1, 2017.